I am bummed...you know on the 1st, I started WW which I am excited about. But the thing that is frustrating is that I can not have artificial sweetners. I get huge headaches from the stuff. So when I started on the program I went out and bought all this food...and a lot of the snacks have aspartame or splenda in it. Even the light yogurt and jello...I am really kind of sad, because this just got harder for me. I had no idea that it was in pretty much everything "light". Since I started I have had a headache almost everyday and I know its from the sweetners. I had this problem a while ago with fruit20 water...or any of the flavored waters. I guess it just never affected me until now, when I am trying to lose the weight.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...